| Catalog Number |
81324 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While using a cavitron select sps g124, they allege that they have no water flow and the headpiece is heating up no injury resulted.
Additional Manufacturer Narrative
"01/24/25 evaluation tech: (b)(4).W4d water sol,iso valve build up/debris.Debris buildup in the water solenoid, poor water pressure regulation, hardened and deteriorated water supply hose, debris buildup in the water filter.Intermittent operation due to an open condition in the footswitch cable, debris buildup in the handpiece cable and exposed wire.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Handpiece # : 202303.Handpiece cable # :10180.Dhr review is not required because the product was returned for evaluation and the described failure mode is a known hazard.